Illinois Journal of Mathematics

On bernstein's inequality

Elizabeth Kochneff, Yoram Sagher, and Ruby Tan

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 36, Issue 2 (1992), 297-309.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987537

Digital Object Identifier
doi:10.1215/ijm/1255987537

Mathematical Reviews number (MathSciNet)
MR1156630

Zentralblatt MATH identifier
0766.42001

Subjects
Primary: 42A38: Fourier and Fourier-Stieltjes transforms and other transforms of Fourier type
Secondary: 26D10: Inequalities involving derivatives and differential and integral operators 44A15: Special transforms (Legendre, Hilbert, etc.)

Citation

Kochneff, Elizabeth; Sagher, Yoram; Tan, Ruby. On bernstein's inequality. Illinois J. Math. 36 (1992), no. 2, 297--309. doi:10.1215/ijm/1255987537. https://projecteuclid.org/euclid.ijm/1255987537


Export citation